# SDR ZW0A0205501

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 57,713 hours, 30,164 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NA
- Stage of operation: TO
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED AND SHATTERED SHORTLY AFTER TAKEOFF.R/R CRACKED WINDSHIELD (P/N 217-0332), OPS CHECK WINDOW HEAT AND OPERATION NORMAL. --CLOSED-- LAST CHECK-C MCI 10/9/01
